MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE INST SZ 9-10; ATTUNE INSTRUMENTS : INSTRUMENT CASES

DEPUY IRELAND - 3015516266 ATTUNE INST SZ 9-10; ATTUNE INSTRUMENTS : INSTRUMENT CASES
Catalog Number 254501709
Medical Device Problem Codes Material Discolored (1170); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
During initial tray assessment and inspection prior to medical device reprocessing, medical device reprocessing staff noticed that several instrument trays within the attune knee system family of instrument trays contained grey coloured inner tray liners which contain enough space on each end between the main outer shell and the grey inner tray liner for debris or material to get down in between, with the potential for said debris or material to remain down in between the grey inner liner and the outer tray shell and not be able to be washed and properly cleaned.Although it was subsequently determined that the grey inner liner of these complained trays can in fact be removed, thus facilitating proper cleaning, the removal of the inner grey liner is only possible with the use of an external tool.Upon inspection, beneath the grey tray liners once removed, an article (a biological indicator from another facility), was discovered.There was no patient consequence.

Brand Name
ATTUNE INST SZ 9-10
Common Device Name
ATTUNE INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23384033
Report Number1818910-2025-18267
Device Sequence Number9046296
Product Code FSM
UDI-Device Identifier10603295423591
UDI-Public(01)10603295423591
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown